Olfen Max 20mg / g diclofenac gel 150g lower back pain treatment

Teva

Sale price £19.99 Regular price £30.00

Tax included. Shipping calculated at checkout.

The medicinal product Olfen Max 20mg / g gel is indicated for the symptomatic treatment of pain associated with acute strains, sprains and bruises resulting from blunt injuries. The drug contains the active substance diclofenac.

Composition of  lower back pain treatment Olfen Max 20mg / g diclofenac gel:

Active substance: diclofenac (Diclofenacum natricum). 1g contains 23.2 mg of diclofenac diethylammonium (equivalent to 20 mg of diclofenac sodium) and excipients: isopropyl alcohol, propylene glycol (E 1520), cocosyl caprylocaproate, liquid paraffin, carbomer, macrogol, cetostearyl ether, diethylamine, oleic acid, butylhydroxy (E 321) fragrance (containing citronellol, geraniol, benzyl alcohol, linalool, limonene, citral, farnesol, coumarin and eugenol), purified water.

Action Olfen Max  lower back pain treatment 20mg / g diclofenac gel:

Diclofenac, the active substance of Olfen Max 20mg / g gel, is a non-steroidal anti-inflammatory drug. The indication for the use of the drug is pain in acute strains, sprains or bruises caused by blunt injuries. The gel can be used in adults and adolescents over 14 years of age.

Application:
The medicinal product Olfen Max 20mg / g gel is indicated for the local symptomatic treatment of pain in acute strains, sprains, contusions caused by blunt injuries. For use in adults and adolescents over the age of 14 (for short-term use in adolescents).

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Use the drug only on an intact, intact, unchanged skin surface. Avoid contact with the oral mucosa and eyes. Do not use orally. An air-permeable (non-occlusive) bandage can be used on the application site, but you should wait a few minutes for the gel to dry on the skin. Do not use airtight occlusive dressings. During treatment, sun exposure and visits to the solarium should be avoided. Use during pregnancy and breastfeeding: consult a doctor before use, but in the first and second trimester, the drug should be used only on the recommendation of a doctor, and in the third trimester, the use of the drug is contraindicated. During breastfeeding, use only on the recommendation of a doctor, and not to apply to the breast area, not to large areas of the skin, or long-term use. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321) - it may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool - these substances may cause allergic reactions, benzyl alcohol may cause mild, local irritation. During breastfeeding, use only on the recommendation of a doctor, and not to apply to the breast area, not to large areas of the skin, or long-term use. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321) - it may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool - these substances may cause allergic reactions, benzyl alcohol may cause mild, local irritation. During breastfeeding, use only on the recommendation of a doctor, and not to apply to the breast area, not to large areas of the skin, or long-term use. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321) - it may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool - these substances may cause allergic reactions, benzyl alcohol may cause mild, local irritation. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321) - it may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool - these substances may cause allergic reactions, benzyl alcohol may cause mild, local irritation. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321) - it may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (a fragrance consisting of benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool - these substances may cause allergic reactions, benzyl alcohol may cause mild, local irritation.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have ever had breathing difficulties (asthma, bronchospasm), hives, runny nose, swelling of the face or tongue after taking or using drugs containing acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in adolescents and children under 14 years of age. Do not use in the third trimester of pregnancy. Do not use on open wounds, inflammations or skin infections, as well as on skin with eczema and mucous membranes.

Side effects:
Some people may experience side effects while taking the drug. Some rare or very rare side effects can be serious. If the following symptoms occur, stop taking this medicine immediately and contact your doctor immediately: skin rash with blisters; hives; wheezing, shortness of breath or tightness in the chest (asthma); swelling of the face, lips, tongue or throat. Other possible side effects - common: skin rash, itching, redness, eczema, dermatitis including: contact dermatitis; uncommon: peeling of the skin, skin dehydration, edema; very rare: lumpy rash, gastrointestinal disturbances, hypersensitivity reactions (including urticaria), photosensitivity reaction with skin reactions after exposure to sunlight; Not known: burning sensation at the application site, dry skin. If the drug is used on a large area of ​​the skin or is used for a long time, systemic side effects may also occur - e.g. from the digestive system, liver or kidneys, which may occur after systemic use of drugs with diclofenac.

Dosage of  lower back pain treatment Olfen Max 20mg / g diclofenac gel:

Use the drug as directed by your doctor or as recommended on the leaflet. In adolescents over 14 years of age and in adults: use twice a day (preferably in the morning and evening). Use 1-4 g of gel at a time (the amount of gel the size of a cherry or the size of a walnut) - depending on the area to be treated. The maximum daily dose: 8 g of gel. Application method: spread a thin layer of the drug on the skin, then gently massage it in. Wash hands after use (unless they are the treatment area). Duration of treatment: depends on symptoms and underlying disease. Do not use for more than a week without consulting a doctor. If no improvement or worsening of symptoms occurs after 3-5 days of treatment, please consult your doctor.